RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1999, Number 10, Pages 77–80 (Mi ivm676)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Inversion of some Riesz potentials with oscillating characteristics in the nonelliptic case

V. A. Nogin, K. S. Shevchenko

Rostov State University

Full text: PDF file (164 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1999, 43:10, 74–77

Bibliographic databases:
UDC: 517.983
Received: 23.10.1997

Citation: V. A. Nogin, K. S. Shevchenko, “Inversion of some Riesz potentials with oscillating characteristics in the nonelliptic case”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, no. 10, 77–80; Russian Math. (Iz. VUZ), 43:10 (1999), 74–77

Citation in format AMSBIB
\Bibitem{NogShe99}
\by V.~A.~Nogin, K.~S.~Shevchenko
\paper Inversion of some Riesz potentials with oscillating characteristics in the nonelliptic case
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1999
\issue 10
\pages 77--80
\mathnet{http://mi.mathnet.ru/ivm676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1746595}
\zmath{https://zbmath.org/?q=an:1007.42011}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 1999
\vol 43
\issue 10
\pages 74--77


Linking options:
  • http://mi.mathnet.ru/eng/ivm676
  • http://mi.mathnet.ru/eng/ivm/y1999/i10/p77

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Karasev D.N., Nogin V.A., “Inversion of some potential-type operators with oscillating kernels in the elliptic and non-elliptic cases”, Integral Transforms and Special Functions, 13:6 (2002), 529–545  crossref  mathscinet  zmath  isi
    2. M. A. Betilgiriev, D. N. Karasev, V. A. Nogin, “Opisanie obraza odnogo operatora tipa potentsiala s ostsilliruyuschim yadrom”, Vladikavk. matem. zhurn., 7:2 (2005), 17–25  mathnet  mathscinet
    3. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
    4. Shishkina E., “Weighted Generalized Functions and Hyperbolic Riesz B-Potential”, Math. Meth. Appl. Sci., 42:15, SI (2019), 5060–5071  crossref  isi
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:88
    Full text:33
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020